# SDR UALA2011092305140

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 33,408 hours, 13,512 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Warning System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER VALVE OPEN DISPLAYED ON UPPER ECAM SCREEN.  ACCOMPLISHED TSM TASK 28-15-00-810-829. TRANSFER VALVES PASSED FUNCTIONAL TESTS AND FLSCU STATUS REPORT TEST WITH NO FAULTS.
